... numbre 00972543927729 b/c i donow how to use and what the side effects and use in school? p/c i need help nso i wate you thanks for you gave me adevaces thanks
Hi, I am sorry but I can hardly understand what your question is, I suppose you want to know the side effects of Ritalin LA and how to use it, well click on the link for a list of potential side effects and further down is how to use this medication and if you also click on the link you will find more information:
How to use Ritalin LA extended-release capsules:
Use Ritalin LA extended-release capsules as directed by your doctor. Check the label on the medicine for exact dosing instructions.
Ritalin LA extended-release capsules comes with an extra patient information sheet called a Medication Guide. Read it carefully. Read it again each time you get Ritalin LA extended-release capsules refilled.
Take Ritalin LA extended-release capsules by mouth in the morning. Talk with your doctor about how you should take Ritalin LA extended-release capsules with regard to food.
Swallow Ritalin LA extended-release capsules whole. Do not break, crush, chew, or divide before swallowing.
If you cannot swallow the capsule whole, you may open it and sprinkle the contents over a spoonful of applesauce. The applesauce should NOT be warm. Mix the medicine with the applesauce and swallow the mixture right away, followed by a glass of water. Do not crush or chew the medicine before swallowing. Do not store the mixture for future use.
If you take an antacid, H2 antagonist (eg, ranitidine) or proton pump inhibitor (eg, omeprazole), ask your doctor or pharmacist how to take it with Ritalin LA extended-release capsules.
If you miss a dose of Ritalin LA extended-release capsules, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
Ask your health care provider any questions you may have about how to use Ritalin LA extended-release capsules.
Have a great day and if you have more questions , fire away!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Posted 5 Sep 2010 • 1 answer
Posted 8 Apr 2015 • 1 answer
Is it likely for sudden weight loss to be a side effect of the medication after 3yrs? ritalin/cital?
Posted 10 Nov 2015 • 1 answer
Posted 1 day 17 hours ago • 0 answers